სტატიები / საქართველოში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  26115 ჩანაწერიდან.


ძებნის განულება

G. Gordeziani, A. Gordeziani. Two –Phase Segregation of Irregular Fluid Al-Zn-Sn Solution. საქართველოს მეცნიერებათა აკადემიის მოამბე. 2010წ. ტ.4, #2, გვ.89-91.

A. Meskhi, V. Kokilashvili. Two- weight estimates for maximal, potential and singular operators in $L^{p(x)}$ spaces . Proceedings of A. Razmadze Mathematical Institute. 2009წ. 149, pp. 122-125 .

A. Meskhi. Two- weight inequalities for potentials on homogeneous groups. Bulletin Academy Science Georgia. 1996წ. Vol. 154, No 3. pp. 353-355..

A. Meskhi, G. Murtaza, M. Sarwar. Two--weight criteria for potentials with product kernels on cones of decreasing functions. . Proceedings of A. Razmadze Mathematical Institute . 2010წ. Vol. 152, pp. 144-153 .

I. Bezhuashvili. Two-dimensional boundary problems of thermodiff .usion with mixed boundary conditions . Georgian Engineering News. 2008წ. №1,19-29..

T. Buadze, Bezhuashvili Y. Two-dimentional boundary problems of thermo-diffusion with mixed boundary conditions . Georgian Engineering News. 2008წ. №1, 2008 (1'08) 19-29, ISSN1512-0287.

G. Berikelashvili. Two-layer schemes of high-order accuracy for systems of parabolic equations. . Soobshch. Akad. Nauk Gruz. SSR. 1973წ. V.72, no.1, 25-28.

ა. გორდეზიანი, M.Okrosashvili. Two-Phase Segregation of Irregular Fluid Al-Zn-Sn Solution. Georgian National Academy Of Sciences. 2010წ. Vol. 4, No.2, p.89-91, Tbilisi.

A. Meskhi, D. E. Edmunds, V. Kokilashvili. Two-weight estimates in $L^{p(\cdot)}$ spaces for classical integral operators and applications to the norm summability of Fourier trigonometric series. Proceedings of A. Razmadze Mathematical Institute. 2006წ. Vol. 142, pp. 123-128. .

A. Meskhi, I. Gabisonija. Two-weight inequalities for a discrete Hardy operators and Hilbert transform. Bull. Acad. Sci. Georgia. 1998წ. Vol. 158, No. 2, pp. 191-193 .

A. Meskhi, I. Gabisonija. Two-weight inequalities for a discrete Hilbert transform. Proceedings of A. Razmadze Mathematical Institute. 1998წ. Vol. 116, pp. 107- 122. .

A. Meskhi, I. Gabisonija. Two-weight inequalities for a discrete Hilbert transform. Proc. A. Razmadze Math. Inst.. 1998წ. Vol. 116, pp. 107-122.

A. Meskhi, V. Kokilashvili. Two-weight inequalities for Hardy-type transforms and singular integrals defined on homogeneous type spaces.. Proceedings of A. Razmadze Mathematical Institute. 1997წ. Vol. 114, pp. 119-123 .

A. Meskhi. Two-weight inequalities for potentials defined on homogeneous groups. Proceedings of A. Razmadze Mathematical Institute. 1997წ. Vol. 112, pp. 91- 111..

A. Meskhi. Two-weight inequalities for potentials on the Lorentz spaces defined on homogeneous groups.. Proceedings of A. Razmadze Mathematical Institute. 1997წ. Vol. 112, pp. 148-150..

A. Meskhi. Two-weight inequalities for singular integrals on Heisenberg groups. Bulletin of the Academy Sciences of Georgia. 1996წ. Vol. 153, No.1 pp. 34-36.

A. Meskhi, V. Kokilashvili. Two-weight inequalities for singular integrals on the Lorentz spaces defined on homogeneous groups. . Proceedings of A. Razmadze Mathematical Institute. 1997წ. Vol. 112, pp. 143-145 .

A. Meskhi, V. Kokilashvili. Two-weight inequalities for the Hardy operator on the Lorentz spaces defined on homogeneous groups.. Proceedings of A. Razmadze Mathematical Institute. 1997წ. Vol. 112, pp. 138-140.

I. Shekriladze. Two-zone Model of Heat Transfer from an Ocean to tropical Hurricane. "საქართველოს მეცნიერებათა აკადემიის მოამბე". 2004წ. 169,#3, გვ. 503-507.

თ. მებუკე. TxrobiTi teqstis struqtura. . saenaTmecniero Ziebani XXI Linguistic apers. “QqarTuli ena”, 2006. gv.133-160. 2006წ. saenaTmecniero Ziebani XXI Linguistic apers. “QqarTuli ena”, 2006. gv.133-160.